# SDR JJBA20231127019

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 44,005 hours, 28,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 62748
- Condition: Burned Out
- Location: Unknown
- Part time: 2,296 hours, 2,052 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH OVERWING EMERGENCY LIGHT BURNT. REMOVED AND REPLACED BATTERY POWER SUPPLY #1 FOR THE LH FWD LWR FAIRING EXTERNAL EMERGENCY LIGHT. OPS CHECK SAT.
